# SDR 98ZZZM212

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N416EX
- Make and model: Boeing 727-51C
- Aircraft serial: 19287
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Part number: NAS11044
- Condition: Loose
- Location: L1 Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT AIRCRAFT COULD NOT PRESSURIZE IN AUTO OR MANUAL AFTER TAKEOFF.  ALL DOOR LIGHTS WERE OUT, PACKS OPERATING NORMALLY, CARGO HEAT OUTFLOW VALVE HAD LITTLE EFFECT.  FOUND L-1 DOOR BOTTOM HINGE BOLTS LOOSE, TOP GUST LOCK 'C' CLIP OFF.  TIGHTENED BOLTS, RE-INSTALLED 'C' CLIP.  (M)
